# SDR ERAA074615

- Difficulty date: June 12, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 14,672 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Part serial: 8107110
- Condition: Reads High
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH REM'D FROM AIRCRAFT AFTER 111.3 HRS AFTER O/H WITH ROTOR NEEDLE READING 5 PERCENT HIGH.
